MathSciNet Relay Station
MathSciNet bibliographic data
MR519716 (80e:54049) 54F45 (57N20)
Rubin, Leonard R.; Schori, R. M.; Walsh, John J. New dimension-theory techniques for constructing infinite-dimensional examples. General Topology Appl. 10 (1979), no. 1, 93–102.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement